Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

How to lose weight in hypothyroidism ?

hi i am 30yrs old and was diagnosed with polycystic disease and hypothyroid for which i have been putting on a lot of weight.Am am under mediaction and also suffer from pigmentation...please advice hi i am 30yrs old and was diagnosed with polycystic disease and hypothyroid for which i have been putting on a lot of weight.Am am under mediaction and also suffer from pigmentation...please advice
Asked On : Thu, 21 Apr 2011
Answers:  2 Views:  231
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
OBGYN 's  Response
hi,
welcome to healthcare magic
these are all expected in such cases.you can take OCP which contains anti androgen for pigmenation(like diane35 0-0-1 for 21 days then 7days gap then restart it in the same way -continue it for at least 6months) and metformin 500 mg 1-1-1 for wt gain along with your regular medications
Answered: Fri, 22 Apr 2011
I find this answer helpful
ENT Specialist Dr. Naveen Kumar's  Response
Hi Badarishisha,

Welcome to HealthcareMagic Forum,
For you the best advice is to consult a very good endocrinologist/gynecologist and take the medicines regularly. The pigmentation is common in hypothyroidism. Th endocrinologist whom you are going to meet can help you regarding this.
Take care

Regards
Dr. Naveen Kumar
Answered: Sat, 23 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor